Numb hot feeling, Lexapro and Buspar

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

anxiousash
New Member


Date Joined Sep 2017
Total Posts : 2
   Posted 9/22/2017 8:25 AM (GMT -6)   
Hi there...I'm new here...

I have suffered with pretty bad anxiety for the last 6 months. I have been on Buspar 3 times a day on different doses...the most being 52.5 mg a day (1 1/2, 1, 1) Now my doctor prescribed me on Lexapro and I am currently on day 4 of 5 mg of Lexapro and cross tapering the Buspar. I am taking 15 mg in the morning, 7.5 in the afternoon and 7.5 in the evening of Bupar. to be honest I have felt pretty terrible but I am sooooo hopeful that Lexapro is going to help me and be more consistent in treating my anxiety.

Does anyone get terrible blood boiling numb feelings throughout the day and especially when I am trying to sleep? It is awful. Is that anxiety or the drugs wearing off or what? Does that eventually go away with Lexapro? It just causes me to feel anxious when it happens. I am trying not to take xanax but have a couple of times this week. Just a .5 to cut the edge off. I feel like the anxiety has gotten worse as I have started the Lexapro. Just want some positive encouragement from y'all!

How long until I start feeling better?

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26816
   Posted 9/22/2017 9:44 AM (GMT -6)   
Hi Aa and welcome!

With an SSRI start up it is hard to say where the side effects and anxiety symptoms begin and end!

It is normal to have some increased anxiety initially when starting an A/D...

...of course it is also common to have some s/e's in the beginning weeks.

So, if you find that your benzo helps relieve the uncomfortable feelings you're experiencing...then this is likely anxiety.

You can practice self help coping skills and continue the use of your rescue meds for the next few weeks until you are feeling therapeutic benefits from your Rx.

See our Resources at the top of the main forum page here for great self help material to work with...

...and keep us updated wirh your progress so we can keep you in support!

Scaredy Cat
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6999
   Posted 9/22/2017 10:23 AM (GMT -6)   
Hi

Welcome to the forum but sorry to hear you are having a tough time at the moment.

It seems to be the norm for things to get worse before they get better again when starting a new medication but this period usually lasts for around 2-3 weeks so stick with it if you can.

In the meantime have a look at our resources for some useful links to self help sites on the web.

Keep us posted

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, Olanzapine 10mg, Dihydrocodeine 180mg per day

anxiousash
New Member


Date Joined Sep 2017
Total Posts : 2
   Posted 9/23/2017 7:16 AM (GMT -6)   
I was up a lot of the night with what feels like my blood is boiling inside of me. It is worse when I am laying down. Does anyone else have this? Mostly in the my arms and upper body

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26816
   Posted 9/23/2017 9:07 AM (GMT -6)   
Aa,

The only thing that I can add to my above response... (hopefully you had a chance to read it?)

...is that perhaps your new Rx is causing you to reflux.

Using an over the counter antacid or PPI could help...along with watching your diet and not eating late night.

Do check out our Resources, practice the suggested stress relief exercises and stay encouraged....things will get better.

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1024
   Posted 9/23/2017 5:38 PM (GMT -6)   
You said about your anxiety meds: "...been on Buspar.... Now my doctor prescribed me on Lexapro and I am currently on day 4 of 5 mg of Lexapro and cross tapering the Buspar."

And added: "Does anyone get terrible blood boiling numb feelings throughout the day and especially when I am trying to sleep? It is awful."

drugs.com said of side effects for Lexipro:

"burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings"
• chills
• cough
• decreased appetite
• excess air or gas in the stomach or intestines
• fever
• general feeling of discomfort or illness
• increased sweating

for BusPar: fever
----------------

There are some user reviews on drugs.com and other such sites by typing in the name of the medicine in the net search engine.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 7:48 AM (GMT -6)
There are a total of 2,885,946 posts in 316,661 threads.
View Active Threads


Who's Online
This forum has 157762 registered members. Please welcome our newest member, Lupwarrior.
400 Guest(s), 13 Registered Member(s) are currently online.  Details
tiredredhead, dacarte3, ppm guy, Jayhawk85, The Dude Abides, Redwing57, ks1905, testuser1234, three 5's and a jack, straydog, JkorourkeRN for husband, mcloud, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer